# SDR SWIA2020030549060

- Difficulty date: January 16, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,999 hours, 22,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK"U" CHANNEL FS785.00-FS847.00(+6) HAS SEVERAL AREAS OF CORROSION   (C-CHECK) RO 3/3/2020   REPLACED TRIM RETAINER "U CHANNEL" AT FS 785-847 REF. CRJ 900 SRM.
